14 weeks pregnant mother

Question: Hello ..i had bleeding before 2 weeks then consulted doctor and took treatment ..baby is fine In NT scan..but today i have light bleeding then i took tablets to stop bleeding which are given by my doctor but my doubt is why it happens like this ..Is this any problem..should i consult my doctor again..ppz waiting for replies

Question
Answer: Sure you have to visit doctor for check up immediately! Don't take any treatments by your own! Go to emergency private hospitals accept 24 hrs
Similar Questions with Answers
Question: Last week 4th I had implantation bleeding went to hospital and took scan baby is normal but inner bleeding so told to take one week rest avoid travelling so it is better to go bus or auto other doubt again this implantation bleeding will not come again and given sustain 200 tablets for month
Answer: Hi dear, in few cases people feel bleeding in pregnancy.. just trust your doctor and follow her advise..take complete rest and don't travel, If you feel bleeding or pain again do consult to your doctor immediately.
»Read All Answers
Question: As insisted by the doctor I took tablets as I noticed a light brown discharge. It was OK for the past days and now I spotted it again. Is everything OK and is my baby fine
Answer: Hello, Dear a mild spotting or brown discharge is completely normal during early pregnancy. there is no harm in it so don't worry. if you think that spotting is because of the medicine that your doctor prescribe, so just talked to the doctor and let him know and if it needs to be changed then doctor will do it.. don't worry doctor will not prescribe you any wrong medicine. so it's important to consult again and see what needs to be done here....
»Read All Answers
Question: Hi .. I have pcod .. took treatment for that .. before 8 months had a miscarriage in 2nd month ... Now i am again 5 pregnant ... Now i am using susten tablets ... Can i use it or stop it .. please help me
Answer: You should keep taking them. Do not start or stop any medicine without consulting with your doctor first.
»Read All Answers